MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBLEM S-ICD ELECTRODE DELIVERY SYSTEM; ACCESSORY

BOSTON SCIENTIFIC CORPORATION EMBLEM S-ICD ELECTRODE DELIVERY SYSTEM; ACCESSORY
Model Number 4712
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 01/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the implant procedure for the subcutaneous implantable cardioverter defibrillator (s-icd) system, the physician believed the tunneling tool may have gotten between the patient's ribs.The physician stopped, pulled back, and evaluated the patient's vitals and took multiple fluoroscopy views.No injury was observed, but the patient complained of soreness in the sternal area after the procedure.The physician believed too steep of an angle was used in an attempt to stay directly on the sternum.The final system placement was excellent and remains in service without further complication.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.The tunneling tool entered the thoracic space during the procedure.Please refer to the section b5 for more information regarding the specific circumstances of this event.
 
Event or Problem Description

Brand Name
EMBLEM S-ICD ELECTRODE DELIVERY SYSTEM
Common Device Name
ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key16363490
Report Number2124215-2023-06213
Device Sequence Number20518025
Product Code LWS
UDI-Device Identifier00802526591907
UDI-Public00802526591907
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2024
Device Model Number4712
Device Catalogue Number4712
Device Lot Number29826960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2023
Supplement Date Received by Manufacturer02/24/2023
Initial Report FDA Received Date02/13/2023
Supplement Report FDA Received Date03/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown